Title: On locally symmetrical affine hypersurfaces
Authors: Scharlach, C *
Vrancken, Luc * # ×
Issue Date: Oct-1994
Publisher: Birkhauser verlag ag
Series Title: Archiv der mathematik vol:63 issue:4 pages:368-376
ISSN: 0003-889X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Geometry Section
* (joint) first author
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science